# SDR CA011113003

- Difficulty date: November 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,282 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Severed
- Location: Hyd System
- Part time: 22,167 hours, 28,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF ONCE THE CREW SELECTED GEAR UP THEY NOTICED THAT THE NR 2 HYDRAULIC QUANTITY WAS AT O. THE A/C RETURNED TO THE DEPARTURE AIRPORT.INVESTIGATION REVEALED THAT THE MAIN PRESSURE LINE TO THE NR 2 PRESSURE MANIFOLD HAD COMPLETLY RUPTURED. A TEMPORARY FLEX LINE WAS INSTALLED, SYSTEM TOPPED UP, SYSTEM BLED AND LEAK CHECKS CARRIED OUT.
